American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.70) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] J. van de Lune and E. Wattel. On the numerical solution of a differential-difference equation arising in analytic number theory . Math. Comp. 23 (1969) 417-421. MR 0247789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. K. Rigler. An application of cyclic reduction to Ritz type difference equations . Math. Comp. 18 (1964) 292-296. MR 0170490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1